# SDR AALA202106169008

- Difficulty date: June 15, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737823
- Aircraft serial: 33518
- Aircraft time: 33,187 hours, 13,425 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Seized
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR GIRT BAR IS TOO TIGHT. ADJUSTED AND LUBRICATED GIRT BAR IAW AMM 52-11-00, OPS CHECK GOOD.
